# SDR SWAA2024123080762

- Difficulty date: December 24, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 35,995 hours, 17,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUMINOUS STRIP PARTING UP AT 12C.<[01] SECURED LUMINOUS STRIP PER S.I.P. OPS CHK NORMAL
